×

zbMATH — the first resource for mathematics

On global regular solutions of third order partial differential equations. (English) Zbl 0429.35057

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35D10 Regularity of generalized solutions of PDE (MSC2000)
35B45 A priori estimates in context of PDEs
35F99 General first-order partial differential equations and systems of first-order partial differential equations
35B65 Smoothness and regularity of solutions to PDEs
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arima, R.; Hasegawa, Y., On global solutions for mixed problem of semi-linear differential equation, (), 721-725 · Zbl 0173.11804
[2] Calderón, A.P., Lebesgue spaces of differentiable functions and distributions, (), 33-49
[3] Cleménts, J.C., On the existence and uniqueness of solutions of the equation \(utt − (∂∂xi) σi(uxi) − ΔNut = ƒ\), Canad. math. bull, 18, 181-187, (1975)
[4] Friedman, A., Partial differential equations, (1969), Holt, Rinehart & Winston New York/Chicago/San Francisco
[5] Greenberg, J.M., On the existence, uniqueness, and stability of solutions of the equation \(p0tt=E(x)xx+λxxt\), J. math. anal. appl, 25, 575-591, (1969) · Zbl 0192.44803
[6] Greenberg, J.M.; MacCamy, R.C.; Mizel, V.J., On the existence, uniqueness, and stability of solutions of the equation σ′ (ux)uxx + λuxtx = ϱ0utt, J. math. mech, 17, 707-728, (1968) · Zbl 0157.41003
[7] Nagumo, J.; Arimoto, S.; Yoshizawa, S., An active pulse transmission line simulating nerve axon, (), 2061-2070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.